Scholion.ai

Time-Dependent Solution of the Bulk-Service Queuing Problem

N. K. Jaiswal

Operations Research · 1960 · Volume 8 · Issue 6

DOI: 10.1287/opre.8.6.773

Abstract

A slight modification of the existing technique used by Gaver and by Luchak to solve queuing problems with Poisson input and a wide class of service time distributions has been made to obtain time-dependent solution of the bulk-service queuing problem. Some known results have been deduced as corollaries and the advantage of introducing this modification has been pointed out.

Enable JavaScript for citation tools and additional paper interactions.